# SDR AALA201801229030

- Difficulty date: January 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 51,644 hours, 29,601 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE COVER LOOSE, LEFT REAR GALLEY DOOR. SECURED THE SLIDE COVER, IAW AMM 25-62-50-400-801C1.
